# SDR CA961018027

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion Bracket
- Part number: 4028800
- Condition: Bent
- Location: Rt Mlg
- Part time: 13,595 hours
- Component: Piper, 4550403
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE REBUSHING RIGHT MAIN LANDING GEAR, THE AFT TRUNNION ASSEMBLY BRACKET WAS FOUND BENT. GEAR COULD NOT BE INSTALLED PROPERLY. THIS POSSIBLY DUE TO A HARD LANDING.
